How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 33069
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I hear noises in my right ear! Sounds like soap bubbles poping.

Resolved Question:

I hear noises in my right ear! Sounds like soap bubbles poping. No pain or other discomfort, no discharge, checked this morning after my shower as usual, and found nothing. Has been there sence yesterday afternoon. Very annoying!

Dave D. 65 Year old male, in very good health, no allergys
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 7 years ago.

Greetings.

 

This is called as tinnitus, which is described as any sound emanating from the head not attributable to an external sound. One of the commonest cause for this is ear wax.

 

Tinnitus is not a disease but a symptom of some underlying health problem, usually in the ear, which would need physical examination and investigations to find out the cause.

 

Following are the common causes;

 

1) Exposure to persistent loud noise.

 

2) Ménière's disease.

 

3) Ear wax

 

4) Eustachian tube dysfunction

 

5) Environmental allergy

 

6) Blood pressure fluctuations

 

7) Diabetes and thyroid conditions

 

8) Medications are an extremely common cause of tinnitus

 

If you are taking any anti-inflammatory analgesics for any kind of pain like toothache, they should be stopped. All aspirin-containing products and nonsteroidal anti-inflammatory drugs should be discontinued. Supplements like vitamin A, vitamin C, cyanocobalamin, and nicotinic acid, with magnesium, zinc, or copper are suppose to help.

 

Ideally an examination by a physician or ENT specialist should be done for ascertaining the cause and further management. Read the resource on tinnitus;

 

http://www.mayoclinic.com/health/tinnitus/DS00365

 

Please feel free for your follow up questions.

 

Dr. Arun

Dr. Arun Phophalia and other Medical Specialists are ready to help you

Related Medical Questions